A little dry mouth and sleeping well other then that no serious side effect.
Hi Sdolan I sure wish i had a better answer i have read alot on this and it really does not have a answer naturallly callories and some exercise all have to do with the weigh loss..I see one thing very importaint always let you doctor know everything you are taking if it is prescription medications or over the counter and this medication does lower you resistance to catching colds and such from people you are around but not one thing about when to expect weight loss,other than i think they said wait for you weight in like 20 days after starting and see if it is helping you..glad you really are not getting lots of side effects its used quite a bit but if you have any questions call the doctor and ask what you should expect wish i could be more help Chuck1957 Best of luck and work..and Merry Christmas..
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 9 Jan 2011 • 2 answers
Posted 17 Oct 2011 • 4 answers
Posted 21 Sep 2012 • 3 answers
Posted 6 Aug 2015 • 0 answers
Posted 30 Oct 2015 • 1 answer